# SDR V0XD201412100265

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tube
- Part number: N3440593
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARNESS CONVOLUX TUBING DAMAGED.  REPAIRED HARNESS IAW AMM 52-11-00 & REO 670-52-70-006 REV A DATED 06 NOV 2014.  WO 80260 & WC 8075.
